# SDR CA011114010

- Difficulty date: September 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 51,270 hours, 29,887 cycles
- Engine: Pwa JT8D17
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRESSURE CONTROLLER FAILED ON CLIMB OUT FROM YYC. A/C RETURNED TO YYC. O2 MASKS DEPLOYED. CABIN PRESSURE CONTROLLER FAILED FUNCTION TEST ON GROUND. REPLACED O2 MASKS AND REPLACED PRESSURE CONTROLLER. FUNCTION CHECK CARRIED OUT AND A/C RETURNED TO SERVICE.
